# SDR SWIA202053724

- Difficulty date: September 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 BETWEEN STRG 0 TO 1 LT FRAMED CRACKED, MARKED.  C-CHECK RO 10/29/2020.  REMOVED AND INSTALLED NEW FRAME AT FS 333.00 AT STGR 0-STGR 1L, REF CRJ200 SRM AND BOMBARDIER DRAWING.  COMPLIED WITH TASK CARD.  PRESSURE CHECK GOOD.
